| Model Number |
MC2-6090R |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ.X-rays confirmed the alleged event.Root cause is unable to be determined at this time.The reported event has been addressed in the device labeling.
Event or Problem Description
Information was received that x-ray showed the endcap of the rod seems to be popped up (gap between actuator and end cap).It is unknown if a revision procedure is planned at this time.No patient injury has been reported.
Event or Problem Description
A revision procedure was performed on an unknown date.
Additional Manufacturer Narrative
Device records review: review of the device history records for the rod confirmed that it met all of the required quality inspections prior to release.Device evaluation: visual inspection of the returned product confirmed the threaded cap was unthreaded from the housing tube.The returned rod was observed to be partially distracted.X-ray imaging inspection was also performed and threaded cap disengagement was noted.This issue is related to field safety notice z-1898-2020.